To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Eigenvalue asymptotics fo… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

Eigenvalue asymptotics for potential type operators on lipschitz surfaces of codimension greater than 1

Journal article
Authors Grigori Rozenblioum
Grigory Tashchiyan
Published in Opuscula Mathematica
Volume 38
Pages 733-758
ISSN 1232-9274
Publication year 2018
Published at Department of Mathematical Sciences
Pages 733-758
Language en
Keywords Eigenvalue asymptotics, Integral operators, Potential theory
Subject categories Computational Mathematics, Geometry, Mathematical Analysis


© Wydawnictwa AGH, Krakow 2018. For potential type integral operators on a Lipschitz submanifold the asymptotic formula for eigenvalues is proved. The reasoning is based upon the study of the rate of operator convergence as smooth surfaces approximate the Lipschitz one.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?